MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL 48

MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL 48
Model Number 01.26.45.0048
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 04/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12 may 2021: lot 2007402: (b)(4) items manufactured and released on 05-nov-2020.Expiration date: 2025-11-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event clinical evaluation performed by medacta medical affairs department: postoperative hip dislocation in a (b)(6) year old heavy woman ((b)(6) kg).In the radiographic images provided the position of acetabular cup appears to be inadequate.We cannot tell if this is the result of post-surgery migration or the surgeon's choice: in the latter case, no explanation for this decision was supplied.In these conditions, it is very likely that part of the femoral stem may impinge with the acetabular rim and therefore dislocation occurs.The cause of dislocation should be defined as cup position.The cause for such cup position is unknown.
 
Event or Problem Description
Revision surgery performed due to dislocation (head from the liner) due to malposition of the cup (extreme anteversion of more than 60 degrees).The acetabular hardware was revised through the amis approach 10 days after the primary surgery.

Brand Name
CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL 48
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11847273
Report Number3005180920-2021-00383
Device Sequence Number3724295
Product Code LZO
UDI-Device Identifier07630030807756
UDI-Public07630030807756
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/03/2025
Device Model Number01.26.45.0048
Device Catalogue Number01.26.45.0048
Device Lot Number2007402
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2021
Initial Report FDA Received Date05/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient Weight84